Ele-Math Home
JMI
Volume 1
Volume 2
Issue 1
Issue 2
Issue 3
Issue 4
Volume 3
Volume 4
Volume 5
Volume 6
Volume 7
Volume 8
Volume 9
Volume 10
Volume 11
Volume 12
Volume 13
Volume 14
Volume 15
Volume 16
Volume 17
Volume 18
Forthcoming papers
Editorial board
Information for authors
Open Access Info
Subscription
Contact
Submit a manuscript
Register
Login
Open Access Info
Open Access Journal
Sukhwinder Singh, Sushma Gupta and Sukhjit Singh
On a bounded subclass of certain analytic functions satisfying a differential inequality
Recommend this article
DOI
DOI name:
Click to select
Find all available articles from these authors
Sukhwinder Singh
Sushma Gupta
Sukhjit Singh
Find more articles with the same subject classes
Primary
30C45
Find more articles with the same keywords
Multivalent function
starlike functions
convex function
multiplier transformation
Downloads
Abstract
Abstract
Full article
Full article